skin-hair-icon

Hair Loss

Hello Doctor, Im Suffering with heavy hair loss in my 21 age, i Dono why its happenig but i want solution for this, nearly i lost 40% of hair, one of doctor said use Finestaride, and Minoxidil. can i use that ? how to those daily ??and whats the dosage of that drugs shud i use. i attached my photo of hair loss. pls help me
views-icons 37 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Hair Loss

doctor profile image
Answered
Hi. You may be suffering from early onset androgenetic alopecia. Does your father or brother or maternal uncles have balding? This could genetically predispose you to balding. Further environmental factors , pollution, stress, junk food and poor diet could cause you to lose hair further. You'll probably need treatment with hair care lotions or serums - something that has vasodilator properties and improves thickness of hair and reduces hair loss. Have a good balanced nutritious diet. Yes your hair density can be restored if you take timely treatment and care of your hair, yes the medicines can be used - ut you need to understand the effects and side effects(rare) before you use them - discuss with a qualified dermatologist. PRP is another good option. See a qualified dermatologist near you. Hope this helps.
Next Steps
see a qualified dermatologist near you
Health Tips
Further queries and snaps of lesions can be sent on Practo Direct / or on direct consultation with appointment
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sidaarth Khera Delhi | Dermatologist
Answered
Get a trichoscopic examination done to rule out other causes of hair loss.
Get your blood work up done to rule out  diseases like thyroid or diabetes.
Read about side effects of finasteride.
Read about dermarollers and PRP treatments for hair loss.
Next Steps
consult a dermatologist near you for proper assessment.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO